Alert archive / Colorado / Flash Flood Warnings in 2025

Flash Flood Warning 27, NWS Pueblo, CO

July 29, 2025Huerfano County, Pueblo County, Colorado

NWS Pueblo, CO issued this flash flood warning at Jul 29, 2025, 4:10 PM MDT for Huerfano County, Pueblo County, Colorado. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 29, 2025, 4:10 PM MDT (22:10 UTC)
Expired
Jul 29, 2025, 7:15 PM MDT
In force
3 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
None

Counties Huerfano County, CO, Pueblo County, CO

The radar

The Pueblo radar (KPUX), 71 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 29, 5:31 PM MDTRAIN 0.867 E Colorado City, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The text

As transmitted.

488 
WGUS55 KPUB 292210
FFWPUB
COC055-101-300115-
/O.NEW.KPUB.FF.W.0027.250729T2210Z-250730T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
410 PM MDT Tue Jul 29 2025

The National Weather Service in Pueblo has issued a

* Flash Flood Warning for...
  Northeastern Huerfano County in southeastern Colorado...
  Southwestern Pueblo County in southeastern Colorado...

* Until 715 PM MDT.

* At 410 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. The expected rainfall rate is 2 to 3 inches in 1 
  hour. Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Colorado City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Remain alert for flooding even in locations not receiving rain. 
Arroyos, streams, and rivers can become raging killer currents in a 
matter of minutes, even from distant rainfall.

&&

LAT...LON 3801 10486 3808 10472 3808 10462 3800 10462
      3789 10470 3794 10487

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...2-3 INCHES IN 1 HOUR

$$

MG
2 follow-up statements
913 
WGUS75 KPUB 292227
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
427 PM MDT Tue Jul 29 2025

COC055-101-300115-
/O.CON.KPUB.FF.W.0027.000000T0000Z-250730T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Huerfano CO-Pueblo CO-
427 PM MDT Tue Jul 29 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM MDT THIS 
EVENING FOR NORTHEASTERN HUERFANO AND SOUTHWESTERN PUEBLO COUNTIES...

At 427 PM MDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 1.5 and 2.5 inches of rain have 
fallen. The expected rainfall rate is 2 to 3 inches in 1 hour. Flash 
flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Colorado City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Remain alert for flooding even in locations not receiving rain. 
Arroyos, streams, and rivers can become raging killer currents in a 
matter of minutes, even from distant rainfall.

&&

LAT...LON 3801 10486 3808 10472 3808 10462 3800 10462
      3789 10470 3794 10487

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...2-3 INCHES IN 1 HOUR

$$

MG
938 
WGUS75 KPUB 300109
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
709 PM MDT Tue Jul 29 2025

COC055-101-300119-
/O.EXP.KPUB.FF.W.0027.000000T0000Z-250730T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Huerfano CO-Pueblo CO-
709 PM MDT Tue Jul 29 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 715 PM MDT THIS EVENING FOR 
NORTHEASTERN HUERFANO AND SOUTHWESTERN PUEBLO COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 900 PM MDT for portions of 
central, east central, and southeast Colorado.

&&

LAT...LON 3801 10486 3808 10472 3808 10462 3800 10462
      3789 10470 3794 10487

$$

Simcoe

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 29, 3:51 PM MDT, 19 minutes earlier. Its key messages:

  • A Flash Flood Watch remains in effect through 9 PM this evening for the Pikes Peak region, though area burn scars, urban centers, and other low lying and flood prone centers should also be alert for the potential for the potential for excessive rainfall through the rest of this evening.
  • The potential for torrential rainfall and Flash Flooding increases for tomorrow across the area.
  • Drier and hotter for the weekend into early next week.
Area forecast discussion, Jul 29, 3:51 PM MDT, 19 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
351 PM MDT Tue Jul 29 2025

.KEY MESSAGES...

- A Flash Flood Watch remains in effect through 9 PM this
  evening for the Pikes Peak region, though area burn scars,
  urban centers, and other low lying and flood prone centers
  should also be alert for the potential for the potential for
  excessive rainfall through the rest of this evening.

- The potential for torrential rainfall and Flash Flooding increases
  for tomorrow across the area.

- Drier and hotter for the weekend into early next week.

&&

.UPDATE...
Issued at 341 PM MDT Tue Jul 29 2025

Quick update made to expand the Flash Flood watch to include
Pueblo county where radar trends suggest thunderstorm outflows
and an advancing cold front will help congeal thunderstorms into
a cluster which will push eastward with time. Very heavy
rainfall rates of 1 to 2 inches per hour will be possible under
the stronger cells with localized rainfall amounts of up to 4
inches of rainfall possible, perhaps a little more if storms
train over the same area. -KT

&&

.SHORT TERM /THROUGH WEDNESDAY/...
Issued at 224 PM MDT Tue Jul 29 2025

Currently..

Showers and thunderstorms have formed all along our mountain ranges,
with scattered to numerous coverage over our eastern mountains and
Teller County. Steering flow is very weak, and storms are barely
moving in most areas. Cu is pushing north over our southern plains
with overcast mid and upper-level cloud cover over the high country.
Temperatures are in the 80s on the plains. Dewpoints are mostly in
the 50s on the plains, with 60 dewpoints to our north that are
expected to keep coming our way behind the cold front that is
currently backing in in across the region. Winds are already due
north across El Paso County.

Rest of Today and Tonight..

A Flash Flood Watch remains in effect through 9 PM for the Pikes
Peak region this afternoon and this evening. Showers have been
ongoing over Teller County, where portions of the county have
received around 0.3 inches or so of rain as of 1:30 PM. High res
model guidance continues to show numerous showers and thunderstorms
over the region, especially over the Pikes Peak region for the rest
of today and into this evening. Behind the front, dewpoints are
expected to keep climbing. To our north, dewpoints are in the 60s.
Forecast PWATs are above an inch. With weak steering flow, storms
are expected to continue to move very slowly if at all. For this
reason, Flash Flooding is expected to continue to be a concern
through around 9 PM this evening. Most models push convection east
of the I-25 corridor by 9 PM, and further east into Kansas by around
midnight or so at the latest. Temperatures behind the front remain
fairly mild thanks to extensive cloud cover, with much of the plains
remaining the 60s. Many of us will likely start out our Wednesday
with dewpoints in the 60s..

Tomorrow..

Our day two post frontal set up will be even more favorable for
excessive rainfall and flash flooding, especially with more
shortwave energy coming through tomorrow. Models bring our winds
around to easterly and southeasterly by late morning, helping to
develop deep, moisture rich upslope, especially along the I-25
corridor and westwards into the mountains/plains interface. Some
areas may end up being stable enough to avoid torrential rainfall,
depending on how cool and cloudy we end up staying throughout the
day, especially along the Palmer Divide. That said, much of the area
is likely to see very heavy rain and very slow moving, training
thunderstorm activity tomorrow. For now, have decided to hold off on
Watch issuance to assess which areas see highest rainfall totals
today and which areas high res guidance suggest highest
probabilities for throughout the day. PWATs look to range anywhere
from 1.0 - 1.4 inches, and storm motions look to be incredibly slow
once again, leading to another day of very high potential for
excessive rainfall and flash flooding. Chances for Flash Flood Watch
issuance remain high (80%), though the question of exact location
for issuance still remains a bit more uncertain at this time. WPC
has included all of our eastern mountains and eastern plains under a
slight risk, which could very well end up being much of the area
that goes into consideration for watch issuance. Other than the
widespread chances for showers and thunderstorms, and the likelihood
of torrential rain along with those storms, expect lots of cloud
cover, along with cooler than normal temperatures. Our plains look
to keep highs in the mid to upper 80s, with low 80s for our mountain
valleys.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
Issued at 325 AM MDT Tue Jul 29 2025

Minor changes to the extended period, with a slight delay in
drier conditions over the weekend across southern Colorado.

Wednesday night through Friday...several upper level waves will
drift across southern Colorado from mid to late week, each
bringing rounds of thunderstorms with heavy rainfall ot the
area. PWAT values are forecast to remain in excess of an inch
through Friday, and southerly low level surface flow will keep
dewpoints in the upper 50s to lower 60s across the Plains. While
cooler, daytime heating will lead to modest instability each
afternoon across the region.

Thunderstorms with heavy rainfall will be ongoing Wednesday
evening across the Pikes Peak Region, south along the Eastern
Mountains and I-25 corridor. This activity will be spread
eastward across the Plains, with QPF amounts in excess of an
inch possible, especially along the Eastern Mountains into the
I-25 corridor. Rain rates and amounts will likely vary with
individual storms, but localized flash flooding in areas that
have seen heavy rainfall in recent days, urban areas and burn
scars will be most susceptible. On Thursday, expect another
round of heavy rain producing thunderstorms to develop initially
over the Mountains, then spreading east across the Plains
Thursday night. Flash flooding will continue to be a risk, given
multiple rounds of heavy rain. One last day of widespread
thunderstorms with heavy rainfall is forecast on Friday.
Coverage looks to be slightly less, but storms will still be
capable of producing heavy rainfall. During this period, pay
attention to forecast updates, and be prepared for flash
flooding.

Temperatures will be cooler during this period, with 70s and 80s
across the region.

Saturday through Tuesday...upper level ridging is forecast to
build across the Rockies over the weekend into early next week.
PWAT values are forecast to trend downward, helping to limit
shower and thunderstorm coverage along with precipitation
efficiency. One last upper wave will traverse the region on
Saturday, with showers and thunderstorms developing over the
Mountains, then spreading into the adjacent plains. By Sunday
and prevailing into early next week, drier air and lack of upper
level energy moving through the ridge will lead to dry
conditions for much of the region. Residual moisture over the
Mountains could lead to a few shower and thunderstorms, but
overall, conditions look much drier. Temperatures will also be
on the rise for the weekend into early next week. Highs will
reach back into the 90s across the Plains, and 80s for the San
Luis Valley.  Mozley

&&

.AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/...
Issued at 1129 AM MDT Tue Jul 29 2025

For KCOS..A cold front is currently backing across the plains, which
is expected to keep northerly winds over KCOS through the rest of
today. Showers and thunderstorms are likely this afternoon, mainly
from around 20Z through 24Z. MVFR visibility with heavier
precipitation will be possible through this period as well. VFR
conditions are expected after around 03Z, with mid and upper-level
cloud decks sticking around through the period. Low clouds will be
possible north of the station overnight, but are not expected to
persist over KCOS given the north winds. This will need to be
closely monitored, especially if southeasterly wind develop early.

For KPUB and KALS..A slight (30%) chance for thunderstorms is
expected this afternoon, mainly between 21Z and 01Z. Gusty and
erratic thunderstorm outflow winds with gusts to 35kt will be
possible with storms today, even if storms do not manage to move
within the vicinity. VFR conditions are expected after 01Z.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 9 PM MDT this evening for COZ081-082-084>086.

&&

UPDATE...KT
SHORT TERM...EHR/MOZLEY
LONG TERM...MOZLEY
AVIATION...EHR
Hazardous weather outlook, Jul 29, 11:35 AM MDT, 4 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1135 AM MDT Tue Jul 29 2025

COZ058>089-093>099-301745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1135 AM MDT Tue Jul 29 2025

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered to numerous showers and thunderstorm can be expected
this afternoon and evening, with the best coverage over and near
the higher terrain. Slow movement of these storms, along with
increased available moisture, will lead to the potential for
heavy rainfall and localized flash flooding with all storms. Areas
with highest risk for Flash Flooding will include area burn scars,
the Chalk Cliffs, urban centers, and the entire Pikes Peak
region, where a Flash Flood Watch is in place through 9 PM this
evening. Other storm threats include gusty winds up to 45 mph and
small hail. One or two storms across northern portions of the
southeast plains could also produce strong winds up to 60 mph.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Thunderstorms with heavy rainfall are forecast Wednesday through
Friday across southern Colorado. The main concerns for
thunderstorms will be lightning and heavy rainfall. Flash flooding
will be possible, especially in areas that have seen recent heavy
rainfall, urban areas and burn scars. Thursday could see the
highest potential for flash flooding, depending on how much and
where rain falls Tuesday and Wednesday.

Drier, hotter conditions move into the region over the weekend
into early next week. Mountain areas could see a few daily
afternoon and evening showers and thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

EHR/88

In the hours before

Special weather statement, Jul 29, 3:24 PM MDT, 46 minutes before
Special Weather Statement
National Weather Service Pueblo CO
324 PM MDT Tue Jul 29 2025

COZ093-094-097>099-292215-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
La Junta Vicinity/Otero County CO-
324 PM MDT Tue Jul 29 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN OTERO...WESTERN
PROWERS...NORTHWESTERN BACA...NORTHEASTERN LAS ANIMAS AND SOUTHERN
BENT COUNTIES THROUGH 415 PM MDT...

At 324 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Lamar to 12 miles west of
Two Buttes Reservoir to 16 miles south of Higbee. Movement was
northeast at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Lamar, Granada, and Two Buttes Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3820 10244 3775 10322 3753 10380 3732 10373
      3761 10260 3800 10221
TIME...MOT...LOC 2124Z 224DEG 30KT 3804 10251 3768 10281 3754 10338

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Simcoe
Special weather statement, Jul 29, 3:28 PM MDT, 42 minutes before
Special Weather Statement
National Weather Service Pueblo CO
328 PM MDT Tue Jul 29 2025

COZ087-088-292200-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
328 PM MDT Tue Jul 29 2025

...STRONG THUNDERSTORMS WILL IMPACT EAST CENTRAL HUERFANO AND NORTH
CENTRAL LAS ANIMAS COUNTIES THROUGH 400 PM MDT...

At 328 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms 16 miles northwest of Tyrone, or 30 miles north of
Trinidad, moving northwest at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of east central
Huerfano and north central Las Animas Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3751 10419 3753 10455 3776 10468 3782 10464
      3780 10436
TIME...MOT...LOC 2128Z 146DEG 15KT 3761 10444

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Simcoe
Special weather statement, Jul 29, 3:40 PM MDT, 30 minutes before
Special Weather Statement
National Weather Service Pueblo CO
340 PM MDT Tue Jul 29 2025

COZ086-292215-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
340 PM MDT Tue Jul 29 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN PUEBLO COUNTY
THROUGH 415 PM MDT...

At 340 PM MDT, Doppler radar was tracking a strong thunderstorm over
Pueblo Reservoir, or near Pueblo, moving north at 5 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Western Pueblo, Pueblo Reservoir, and Pueblo West.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3821 10466 3820 10477 3833 10487 3835 10463
TIME...MOT...LOC 2140Z 171DEG 6KT 3828 10473

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Simcoe
Special weather statement, Jul 29, 3:48 PM MDT, 22 minutes before
Special Weather Statement
National Weather Service Pueblo CO
348 PM MDT Tue Jul 29 2025

COZ084-085-292215-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
348 PM MDT Tue Jul 29 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL EL PASO COUNTY
THROUGH 415 PM MDT...

At 348 PM MDT, Doppler radar was tracking a strong thunderstorm over
Rush, or 37 miles southwest of Limon, moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Rush.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3895 10405 3874 10406 3881 10419 3896 10410
TIME...MOT...LOC 2148Z 285DEG 16KT 3883 10411

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Simcoe
Special weather statement, Jul 29, 3:51 PM MDT, 19 minutes before
Special Weather Statement
National Weather Service Pueblo CO
351 PM MDT Tue Jul 29 2025

COZ085-086-292230-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
351 PM MDT Tue Jul 29 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN EL PASO AND
NORTHEASTERN PUEBLO COUNTIES THROUGH 430 PM MDT...

At 351 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Truckton, or 27 miles northeast of Pueblo Airport,
moving east at 10 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of southeastern El
Paso and northeastern Pueblo Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3857 10429 3867 10429 3873 10406 3851 10408
TIME...MOT...LOC 2151Z 270DEG 9KT 3861 10421

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Simcoe
Special weather statement, Jul 29, 4:07 PM MDT, 3 minutes before
Special Weather Statement
National Weather Service Pueblo CO
407 PM MDT Tue Jul 29 2025

COZ086-087-292300-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
407 PM MDT Tue Jul 29 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL HUERFANO AND
SOUTHWESTERN PUEBLO COUNTIES THROUGH 500 PM MDT...

At 407 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles northeast of Greenhorn Mountain, or 23 miles southwest of
Pueblo, moving east at 5 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Colorado City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3794 10488 3801 10488 3805 10467 3787 10471
TIME...MOT...LOC 2207Z 270DEG 6KT 3797 10481

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Simcoe

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 10:13 AM MDTFlood WatchPUBEl Paso, Fremont, Pueblo, Teller10 hr
Jul 29, 1:25 PM MDTSpecial Weather StatementPUBProwers35 min
Jul 29, 1:44 PM MDTSpecial Weather StatementPUBProwers46 min
Jul 29, 1:59 PM MDTSpecial Weather StatementPUBFremont31 min
Jul 29, 2:13 PM MDTSpecial Weather StatementPUBEl Paso47 min
Jul 29, 2:22 PM MDTSevere Thunderstorm WarningPUBEl Paso38 min
Jul 29, 2:31 PM MDTSpecial Weather StatementPUBFremont44 min
Jul 29, 2:34 PM MDTSpecial Weather StatementPUBProwers41 min
Jul 29, 2:42 PM MDTSpecial Weather StatementPUBPueblo33 min
Jul 29, 2:46 PM MDTFlash Flood WarningPUBEl Paso3 hr
Jul 29, 2:56 PM MDTFlash Flood WarningPUBPueblo94 min
Jul 29, 2:59 PM MDTSpecial Weather StatementPUBPueblo31 min
Jul 29, 3:05 PM MDTSpecial Weather StatementPUBEl Paso25 min
Jul 29, 3:06 PM MDTFlash Flood WarningPUBHuerfano, Las Animas3 hr
Jul 29, 3:11 PM MDTSpecial Weather StatementPUBPueblo34 min
Jul 29, 3:16 PM MDTSevere Thunderstorm WarningPUBPueblo14 min
Jul 29, 3:20 PM MDTSpecial Weather StatementPUBCrowley25 min
Jul 29, 3:22 PM MDTFlash Flood WarningPUBPueblo3 hr
Jul 29, 3:24 PM MDTSpecial Weather StatementPUBProwers51 min
Jul 29, 3:28 PM MDTSpecial Weather StatementPUBHuerfano32 min
Jul 29, 3:40 PM MDTSpecial Weather StatementPUBPueblo35 min
Jul 29, 3:48 PM MDTSpecial Weather StatementPUBEl Paso27 min
Jul 29, 3:51 PM MDTSpecial Weather StatementPUBEl Paso39 min
Jul 29, 3:56 PM MDTFlash Flood WarningPUBPueblo3 hr
Jul 29, 4:02 PM MDTSevere Thunderstorm WarningPUBCrowley, El Paso, Pueblo43 min
Jul 29, 4:07 PM MDTSpecial Weather StatementPUBPueblo53 min
Jul 29, 4:19 PM MDTSpecial Weather StatementPUBProwers26 min
Jul 29, 4:21 PM MDTSpecial Weather StatementPUBOtero39 min
Jul 29, 4:42 PM MDTSpecial Weather StatementPUBCuster33 min
Jul 29, 4:47 PM MDTFlash Flood Warning Considerable damage threatPUBCuster, Pueblo3 hr
Jul 29, 4:49 PM MDTSpecial Weather StatementPUBCrowley26 min
Jul 29, 5:00 PM MDTSpecial Weather StatementPUBPueblo30 min
Jul 29, 5:15 PM MDTSpecial Weather StatementPUBOtero30 min
Jul 29, 5:20 PM MDTSpecial Weather StatementPUBCrowley25 min
Jul 29, 5:33 PM MDTFlash Flood WarningPUBPueblo2 hr
Jul 29, 5:47 PM MDTSpecial Weather StatementPUBKiowa28 min
Jul 29, 5:54 PM MDTSevere Thunderstorm WarningPUBKiowa22 min

Nearby

Flash Flood Warnings in Colorado, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; radar from the NEXRAD Level II archive.